x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Nurofen Express Ibuprofen 400mg Liquid Caps

10 Capsules
£4.49
In Stock
Delivery information Product #0002940

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Express 400mg Liquid Capsules provide extra strength in a single filled capsule and offer effective relief from pain, inflammation and high temperatures.

Nurofen Express 400mg Liquid Capsules allows you to quickly tackle troublesome aches and pains, offering relief and peace of mind. Nurofen Express capsules are liquid, and are designed to break down in the body easier than regular coated capsules, meaning you are free from your symptoms quicker than ever before. The capsules can be used for those suffering from the following symptoms:
 

  • Headaches.
  • Backache.
  • Cold and flu symptoms.
  • Feverishness.
  • Period pain.
  • Dental pain.
  • Neuralgia.
  • Migraine.
  • Muscular and rheumatic pain.

How to use Nurofen Express 400mg Liquid Capsules:

  • Adults and children 12 years and over should initially take two capsules with water, then if necessary, one or two capsules every 4 hours.
  • Maximum 6 capsules in 24 hours.
  • Children: not to be given except under medical advice.

Precautions before using Nurofen Express 400mg Liquid Capsules:

  • Do not take if you have ever had a stomach ulcer or if you are allergic to any of the contained ingredients, to aspirin or any other non-steroidal, anti-inflammatory drugs.
  • Consult your doctor before use if you are pregnant, asthmatic, or are taking any other painkiller or regular medical treatment.

Possible side effects whilst taking Nurofen Extra Strength 400mg Liquid Capsules:

Nurofen liquid capsules are generally well tolerated by the majority of people. However, the following side effects may occur: stomach discomfort or pain, nausea, stomach ulcer, black tarry stoles, itchy skin or rashes, worsening of asthma, liver and kidney problems, headache, dizziness and hearing disturbances and very rarely skin peeling, and easy bruising. If you experience any of these, or have any other unsual symptoms or concerns, stop taking the capsules and see your doctor.

Nurofen Express 400mg Liquid Capsules contains:

Ibuprofen 400mg.

Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply